# SDR N6WA20111104

- Difficulty date: November 7, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N160GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10239
- Aircraft time: 16,887 hours, 11,638 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Leaking
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT ESCAPE HATCH LEAKING WATER.  INSPECTED AND RESEATED HATCH SEAL, NO DEFCTS NOTED IAW AMM 52-22-00
